# SDR COMA0560024

- Difficulty date: January 3, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 10,125 hours, 8,077 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1421B
- Condition: Malfunctioned
- Location: Right
- Part time: 10,125 hours, 8,078 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5690, FLAPS FAIL CAUTION.  REPLACED THE RT BPSU.
